Early monitoring for detection of antituberculous drug-induced hepatotoxicity
0
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Background/Aims: We investigated the time of onset of antituberculous drug-induced hepatotoxicity (ADIH) and related characteristics. Methods: Adult patients (n = 1,031) treated with first-line antituberculous drugs between February 2009 and January 2013 were enrolled. Results: Of the 1,031 patients, 108 patients (10.5%) developed ADIH a mean of 39.6 ± 43.7 days after treatment initiation. Twenty-eight patients (25.9%) developed ADIH within 7 days, 73 (67.6%) within 30 days, and the rest after 30 days. The ≤ 30-day group was characterized by higher peak alanine aminotransferase (ALT) level and a high proportion of patients with maintenance of first-line antituberculous drugs compared to the > 30-day group. In subgroup analysis, the ≤ 7-day group was characterized by higher baseline aspartate aminotransferase and ALT, high proportion of patients with maintenance of first-line antituberculous drugs, and high proportion of patients with extrapulmonary tuberculosis compared to patients with ADIH that developed beyond 7 days. In multivariate analysis, serum ALT > 40 IU/L (odds ratio [OR], 2.995; 95% confidence interval [CI], 1.580 to 5.680; p = 0.001) and presence of anti-hepatitis C virus (OR, 4.204; 95% CI, 1.822 to 9.700, p = 0.001) were independent risk factors for development of ADIH. Conclusions: Approximately 70% of the cases of ADIH occurred in the f irst month of antituberculous treatment, and were associated with continuation of the first-line drug regimen.
Abstract
Background/Aims: We investigated the time of onset of antituberculous drug-induced hepatotoxicity (ADIH) and related characteristics. Methods: Adult patients (n = 1,031) treated with first-line antituberculous drugs between February 2009 and January 2013 were enrolled. Results: Of the 1,031 patients, 108 patients (10.5%) developed ADIH a mean of 39.6 ± 43.7 days after treatment initiation. Twenty-eight patients (25.9%) developed ADIH within 7 days, 73 (67.6%) within 30 days, and the rest after 30 days. The ≤ 30-day group was characterized by higher peak alanine aminotransferase (ALT) level and a high proportion of patients with maintenance of first-line antituberculous drugs compared to the > 30-day group. In subgroup analysis, the ≤ 7-day group was characterized by higher baseline aspartate aminotransferase and ALT, high proportion of patients with maintenance of first-line antituberculous drugs, and high proportion of patients with extrapulmonary tuberculosis compared to patients with ADIH that developed beyond 7 days. In multivariate analysis, serum ALT > 40 IU/L (odds ratio [OR], 2.995; 95% confidence interval [CI], 1.580 to 5.680; p = 0.001) and presence of anti-hepatitis C virus (OR, 4.204; 95% CI, 1.822 to 9.700, p = 0.001) were independent risk factors for development of ADIH. Conclusions: Approximately 70% of the cases of ADIH occurred in the f irst month of antituberculous treatment, and were associated with continuation of the first-line drug regimen.
참고문헌 (25)
- "Global tuberculosis report 2013" (2013)[URL]
- National Collaborating Centre for Chronic Conditions, "Tuberculosis:clinical diagnosis and management of tuberculosis, and measures for its prevention and control", National Institute for Health and Clinical Excellence, ~ (2011)
- Hovell MF, "Increasing Latino adolescents’ adherence to treatment for latent tuberculosis infection: a controlled trial", Am J Public Health, 93, pp.1871~1877 (2003)
- Gangadharam PR, "Isoniazid, rifampin, and hepatotoxicity", Am Rev Respir Dis, 133, pp.963~965 (1986)
- Schaberg T, "Risk factors for side-effects of isoniazid, rifampin and pyrazinamide in patients hospitalized for pulmonary tuberculosis", Eur Respir J, 9, pp.2026~2030 (1996)
- Yew WW, "Antituberculosis drugs and hepatotoxicity", Respirology, 11, pp.699~707 (2006)
- Shang P, "Incidence, clinical features and impact on anti-tuberculosis treatment of anti-tuberculosis drug induced liver injury (ATLI) in China", PLoS One, 6, pp.e21836~ (2011)
- Sun HY, "A prospective study of hepatitis during antituberculous treatment in Taiwanese patients and a review of the literature", J Formos Med Assoc, 108, pp.102~111 (2009)
- Makhlouf HA, "A prospective study of antituberculous drug-induced hepatotoxicity in an area endemic for liver diseases", Hepatol Int, 2, pp.353~360 (2008)
- Lorent N, "Incidence and risk factors of serious adverse events during antituberculous treatment in Rwanda: a prospective cohort study", PLoS One, 6, pp.e19566~ (2011)
- Saukkonen JJ, "An official ATS statement: hepatotoxicity of antituberculosis therapy", Am J Respir Crit Care Med, 174, pp.935~952 (2006)
- Ormerod LP, "Hepatotoxicity of antituberculosis drugs", Thorax, 51, pp.111~113 (1996)
- Senaratne WV, "Anti-tuberculosis drug inducd hepatitis-a Sri Lankan experience", Ceylon Med J, 51, pp.9~14 (2006)
- Baghaei P, "Incidence, clinical and epidemiological risk factors, and outcome of drug-induced hepatitis due to antituberculous agents in new tuberculosis cases", Am J Ther, 17, pp.17~22 (2010)
- Singanayagam A, "A comparison between two strategies for monitoring hepatic function during antituberculous therapy", Am J Respir Crit Care Med, 185, pp.653~659 (2012)
- World Health Organization, "Treatment of Tuberculosis:Guidelines. 4th ed", World Health Organization, ~ (2010)
- Yee D, "Incidence of serious side effects from first-line antituberculosis drugs among patients treated for active tuberculosis", Am J Respir Crit Care Med, 167, pp.1472~1477 (2003)
- Agal S, "Monitoring and management of antituberculosis drug induced hepatotoxicity", J Gastroenterol Hepatol, 20, pp.1745~1752 (2005)
- McNeill L, "Pyrazinamide and rifampin vs isoniazid for the treatment of latent tuberculosis:improved completion rates but more hepatotoxicity", Chest, 123, pp.102~106 (2003)
- Chang KC, "Hepatotoxicity of pyrazinamide: cohort and case-control analyses", Am J Respir Crit Care Med, 177, pp.1391~1396 (2008)
- Teleman MD, "Hepatotoxicity of tuberculosis chemotherapy under general programme conditions in Singapore", Int J Tuberc Lung Dis, 6, pp.699~705 (2002)
- Huang YS, "Cytochrome P4502E1 genotype and the susceptibility to antituberculosis drug-induced hepatitis", Hepatology, 37, pp.924~930 (2003)
- Gulbay BE, "Side effects due to primary antituberculosis drugs during the initial phase of therapy in 1149 hospitalized patients for tuberculosis", Respir Med, 100, pp.1834~1842 (2006)
- Lomtadze N, "Hepatitis C virus co-infection increases the risk of anti-tuberculosis drug-induced hepatotoxicity among patients with pulmonary tuberculosis", PLoS One, 8, pp.e83892~ (2013)
- Liu YM, "Antituberculosis treatment and hepatotoxicity in patients with chronic viral hepatitis", Lung, 192, pp.205~210 (2014)
